# SDR TRBA2005045

- Difficulty date: June 20, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N425MJ
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 425
- Engine: Pwa PW127
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Spring
- Part number: D227030721
- Part serial: B276
- Condition: Broken
- Location: Nlg Drag Brace
- Part time: 13,728 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(REF SDR2005045) ON GROUND, AFTER ENGINE START, AN UNSAFE LANDING GEAR INDICATION ON NR 2 PANEL WAS ON.  FOUND NOSE GEAR SPRING BROKEN.  REPLACED NOSE LANDING GEAR DRAG BRACE ASSEMBLY.
